# SDR ASOA20140225022

- Difficulty date: February 25, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N13133
- Make and model: Emb EMB-145XR
- Aircraft serial: 145712
- Aircraft time: 31,008 hours, 17,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION,  EMERGENCY LIGHT SIGNS NEAR THE OVERWING EXITS WOULD NOT EXTINGUISH.  MAINTENANCE R & R THE NR 3 EMERGENCY LIGHT BATTERY CHARGER & OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
